# SDR GTIA040822

- Difficulty date: October 25, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- Aircraft time: 54,483 hours, 25,416 cycles
- Engine: Pwa JT8D217
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GIRT BAR WAS DIFFICULT TO UNLATCH.  FOUND LANYARD LOOSE, RESECURED LANYARD AND CLEANED GIRT BAR LATCH, OPS CHECK GOOD.
